The defence of bumblebee colonies

A - Papers appearing in refereed journals

Free, J. B. 1958. The defence of bumblebee colonies. Behaviour. 12 (3), pp. 233-242.

AuthorsFree, J. B.
Abstract

RESP-3885

Year of Publication1958
JournalBehaviour
Journal citation12 (3), pp. 233-242
Open accessPublished as non-open access
ISSN0005-7959
PublisherBrill Academic Publishers

Permalink - https://repository.rothamsted.ac.uk/item/974x5/the-defence-of-bumblebee-colonies

Restricted files

Publisher's version

Under embargo indefinitely

7 total views
0 total downloads
0 views this month
0 downloads this month